# SDR HEEA073170

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,135 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter Element
- Part number: 204040760109
- Condition: Making Metal
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL. SCRAPPED LOCALLY.
